# SDR HNAA2012121801110

- Difficulty date: December 18, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- Engine: Pwa PW120
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 85210299102
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOP ASSY INBD LOWER AFT ANGLE IS CORRODED.  R & R INBD LOWER AFT ANGLE IAW DWG 8Z3623.
